# SDR RASFTYRK195

- Difficulty date: December 31, 2001
- Submitted: December 31, 2001
- Operation: General aviation
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 2,992 hours, 2,278 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 45A34361005
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,992 hours, 2,278 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LT FORWARD ENGINE MOUNT BRACKET WHILE PERFORMING FLUORESCENT PENETRANT INSPECTION AS PER RAYTHEON AIRCRAFT SAFETY COMMUNIQUE NR 189.
